Regulation as an interpolation problem

M.K.K. Cevik, J.M. Schumacher

Research output: Contribution to journalArticleScientificpeer-review

223 Downloads (Pure)
Original languageEnglish
Pages (from-to)311-340
Number of pages29
JournalLinear Algebra and its Applications
Volume253,
Publication statusPublished - 1997

Cite this

Cevik, M. K. K., & Schumacher, J. M. (1997). Regulation as an interpolation problem. Linear Algebra and its Applications, 253, 311-340.
Cevik, M.K.K. ; Schumacher, J.M. / Regulation as an interpolation problem. In: Linear Algebra and its Applications. 1997 ; Vol. 253,. pp. 311-340.
@article{48ef95bf86dd4932860fb6f1a5104a86,
title = "Regulation as an interpolation problem",
author = "M.K.K. Cevik and J.M. Schumacher",
note = "Pagination: 29",
year = "1997",
language = "English",
volume = "253,",
pages = "311--340",
journal = "Linear Algebra and its Applications",
issn = "0024-3795",
publisher = "Elsevier Inc.",

}

Cevik, MKK & Schumacher, JM 1997, 'Regulation as an interpolation problem', Linear Algebra and its Applications, vol. 253, pp. 311-340.

Regulation as an interpolation problem. / Cevik, M.K.K.; Schumacher, J.M.

In: Linear Algebra and its Applications, Vol. 253, 1997, p. 311-340.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Regulation as an interpolation problem

AU - Cevik, M.K.K.

AU - Schumacher, J.M.

N1 - Pagination: 29

PY - 1997

Y1 - 1997

M3 - Article

VL - 253,

SP - 311

EP - 340

JO - Linear Algebra and its Applications

JF - Linear Algebra and its Applications

SN - 0024-3795

ER -